# SDR 9EKA2013081200001

- Difficulty date: August 12, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N1623S
- Make and model: Snias SA330J
- Aircraft serial: 1577
- Aircraft time: 7,579 hours, 14,145 cycles
- Engine: Tmeca TURMO4C
- Engine time: 5,249 hours, 9,514 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 5,249 hours, 9,514 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

THE NR 2 FAILED IN FLIGHT.  THE ENGINE HAS BEEN SENT FOR EVALUATION.
